Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

The first cohomology groups of nest algebras on normed spaces


Author: De Guang Han
Journal: Proc. Amer. Math. Soc. 118 (1993), 1147-1149
MSC: Primary 47D30; Secondary 46M20
MathSciNet review: 1139465
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this short note we prove that all the first cohomology groups of nest algebras acting on a normed space are trivial when the coefficients lie in any weakly closed bimodule which contains the nest algebra.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47D30, 46M20

Retrieve articles in all journals with MSC: 47D30, 46M20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1139465-5
PII: S 0002-9939(1993)1139465-5
Keywords: Cohomology group, nest algebra
Article copyright: © Copyright 1993 American Mathematical Society